# SDR 5APR577Y

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N815AF
- Make and model: Pilats PC1247
- Aircraft serial: 815
- Aircraft time: 3,064 hours, 2,931 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,064 hours, 2,931 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 5576012339
- Condition: Corroded
- Location: Aileron
- Part time: 3,064 hours, 2,931 cycles
- Component: Aileron
- Component part number: 5570512016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG ANNUAL INSP FOUND RT AILERON BALANCE WEIGHT TO HAVE CORROSION ON THE INBD END.  INSTALLED NEW AILERON BALANCE WEIGHT AND BALANCED AILERON.
